advertisement
Question
Posted by: RADHIKA RAJPAUL | 2010/01/28

PULMONARY EMBOLISM AND WHAT TO EXPECT DURING THE HEALING PROCESS

I HAVE BEEN DIAGNOSED WITH PULMONARY EMBOLISM A WEEK AFTER MY HYSTERECTOMY - I HAVE BEEN ON WARFARIN SINCE THE BEGINNING OF DECEMBER ON AN ALTERNATING DOSE OF 2.5MG TO 5MG ON ALTERNATE DAYS. I FEEL HOPELESS SOMETIMES WITHOUT ENERGY AND SEVERE PANGS OF PAIN, BURNING SENSATIONS AND TINGLING IN THROUGHOUT MY BODY IS THIS NORMAL OR IS THERE AN UNDERLYING PROBLEM

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Radhika
These are not symptoms of pulmonary embolism per se, you may have another problem underlying. You should maybe ask your doctor to check for iron deficiency anemia, underactive thyroid, and diabetes too.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/01/28

Hallo Radhika
These are not symptoms of pulmonary embolism per se, you may have another problem underlying. You should maybe ask your doctor to check for iron deficiency anemia, underactive thyroid, and diabetes too.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement